# SDR SWAA2025071490353

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 69,398 hours, 41,464 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT; LEFT OVERWING LIGHT. FLIGHT DIRECTORS BLANKED ON APPROACH; PSEU LIGHT ON LANDING ROLL OUT.   FOR LEFT OVERWING LIGHT AND PSEU LIGHT ON LANDING ROLL OUT; PERFORMED PSEU BITE TEST. FOUND FAULTS 52-72020 AND 52-72010. PERFORMED FIM TASKS 52-20 #802 AND 805. FOUND LH OVERWING EMERGENCY EXIT INDICATION SWITCH A (S1104) OUT OF ADJUSTMENT. ADJUSTED LH OVERWING EMERGENCY EXIT INDICATION SWITCH A (S1104) REF. AMM 52-71-22. OPS CHECK OK. FOR FLIGHT DIRECTOR DEFECT REFERENCE MAINTENIX ID# TTG8Q013NFX5.
